# SDR SWAA2012070205405

- Difficulty date: June 25, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 26,436 hours, 15,364 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, LOWER SKIN CRACKED AT RIB STA 175.50.  REPAIRED SKIN IAW SRM & AMM.
